Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is this symptom of nausea ?

I m really not sure if I m pregnant or not. The last couple of nights I have been feeling sort of nauseated I haven t vomited or anything just feel weird. Could this possibly be a sign of early pregnancy?? I don t want to get my hope up or anything but I want to know. I also want to add I have previously been on the depo shot the last one was in January of this year. The entire time I have been on the shot I have had no period. I am just wondering cause when I was having periods I never felt nauseated.
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Neurologist 's  Response
IF u have no meninsis for more than month, and urine for pregnancy test is positive then u are definitely pregnant
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my question is am i pregnant? the doctor told me i wasnt but i have missed my period and i dont know what to think. I haven t had any symptoms of being pregnant other then nauceuos and headaches. ( sorry forgot how to spell it, in a rush). so by any chance could u help me?

doctor1 MD

Had episode of lightheadedness 6 days ago while standing and talking. Had to put head between legs and sit. Got up to walk home and had to sit 3 x to get home -next door. I then laid down and put legs up and felt better but shakey. Husband took me to Dr....they kept me overnight checking cardiac enzymes...didn t check cbc,thyroid,b.s. etc. but they did do normal ekg, chest x-rays and postural blood pressures... they decided I was dehydrated as they had trouble getting in I.V. and tried 6 times... Still having episodes of extreme dizziness, seems worse in mornings and better toward evenings... I take vitamin b, vitamin c and nothing else daily. I am 43, healthy, exercise 3xweekly and do not sit all day. The day this occured I had worked out, and just went for walk around block at 10pm and was just standing talking... What could I have wrong ?

doctor1 MD

I had unprotected sex on August 15th ,however he did not ejaculate inside of me, and then at about 11am the next day I took the first dose of emergency contraceptive (it was combined birth control , Orgestrel, 2 pills and then 2 more 12 hours later) what I m hoping was my period came on August 22 (my period in July was on the 20th so its around the same time) it was a normal flow, heavy with lots of medium-large clots, but seemed a day or two shorter than normal . I was sure I was in the clear until I read about implantation and decidual bleeding . Now I am unsure and my expected period is due tomorrow (September 24) but so far no signs of it . as for symptoms.. I had one day when I was super nauseas and dizzy but I was also really dehydrated and the feeling went away after drinking water. I had tender breasts 5 days before my bleeding in August and it came back about 4 days ago but is going away again (I commonly get sore breasts during menstruation) bloated but im unsure about it because I heard it could be caused by many things. and fatigue im unsure about because im prescribed adderall and usually when it wears off I get mellow and lazy And before my bleeding episode in August I peed frequently (that s common for me before a period) and I peed almost hourly exactly four times (from 11am-4pm) but I drank more water than im used to 3 bottles actually . Does it sound like im pregnant or just paranoid ?? Please help .

Recent questions on  Provera

doctor1 MD

Good evening, I m here to inquire about a problem that I ve been having trouble dealing with. I m currently on a type of birth control called a depo shot taken every 3months. Ever since then, my periods have been light but for a longer time span. There s also no more blood clots. There are times where my partner and I would preform sex and it d bleed but it s very diluted, but most of the time it s just looks like he slaughter something. It s very bloody, sometimes it bleeds out brown. There are also times where it won t bleed for up to 3-4days but then suddenly bleed out of no where. My partner and I haven t had intercourse with anyone else so it wouldn t be an STD, right? Is it a hormonal imbalance from the birth control shot? I ve been taking alot of vitamins also, does that account for anything? It s been 2weeks since my period has ended but i m still having bleeding, even without intercourse coming into play. What can I do to make this go away?

doctor1 MD

HI, its been a year since ive gotten off of the depo shot an I have not had a consistent menstrual cycle since. Ive been back an forth on the shot for at least 3 years lasting one consecutive. For the entire 8 months after getting off the depo I spottted. The colors changed from bright red to a very dark brown. This last month an a half I have not been spotting at all a week ago I started noticing a thick milky like white discharge when I use the bathroom an wipe. For the entire year an a half ive been with my boyfriend we have not used protection an I have never been pregnant. Could you please help me

doctor1 MD

For the past 5 months I have been experiencing strange bumps and a skin rash. I first noticed it as what appeared as hives on my butt, it spread to all over my butt. After a couple months of constantly searching for an answer I went to the doctor. They said it looked like hives and could be an allergic reaction. I was prescribed a steroid cortisone cream which cleared the bumps but they returned once I stopped using it. The last month my legs have been extremely itchy with small bumps on the back of my legs. I just got another depo shot and it seemed to make it worse. There are red bumps everywhere on my lower body. Could this be due to my depo shot that I started late September?

doctor1 MD

Hi i been on the depo shot for one month and missed my period now im having brown and red and sometimes like pink spotting whats going on how can i stop it. The bleeding will be alil to alot then stop and then its brown and turn red and pink but mostly brown but its on and off all day

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...